Queueing Systems logo Springer logo

Publisher: Springer

Related content
Volume 40, Number 3, April 2002

all issues

A Markov Renewal Based Model for Wireless Networks
pp. 247-281(35)
Authors: Antunes, N.; Pacheco, A.; Rocha, R.

The Discrete-Time GI/Geo/1 Queue with Multiple Vacations
pp. 283-294(12)
Authors: Tian, N.; Zhang, Z.G.

Monotonicity and Asymptotic Queue-Length Distribution in Discrete-Time Networks
pp. 313-331(19)
Authors: Pestien, V.; Ramakrishnan, S.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page